# SDR SIMA200207005

- Difficulty date: March 6, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND LOWER CARGO DOOR CENTER SILL BEAM CORRODED.  REMOVED CORRODED SILL BEAM.  INSTALLED SILL BEAM IN CARGO DOOR IAW EMB 145 SRM 145/1142, REV 17 51-20-01, 51-40-00, 51-40-02, 51-40-04, CPM 51-21-04, 51-21-05, AND STANDARD SRM PRACTICES.  (M)
